MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER

ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Model Number 25137
Health Effect - Clinical Code Occlusion (1984)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.Not available for return.
 
Event or Problem Description
It was reported that two days after implant the graft became occluded.The graft had to be explanted 3 weeks after implant.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Based on the details provided a determination as to the reasons why the graft thrombosed is unknown.Being that the physical graft could be seen at the distal incision after 3 weeks may have contributed to the thrombosis formation seen.As mentioned in the adverse reaction section of the instructions for use, thrombus formation is listed.The graft product is provided sterile to the user.The product is sterilized using a traditional 3-step ethylene oxide (eo) cycle that delivers a 10-6 sterility assurance level (sal).This cycle is validated using biological indicators (bis) per the ¿overkill method¿ outlined in ansi/aami/iso 11135-1:2007, sterilization of health care products¿ethylene oxide ¿ part 1: requirements for development, validation and routine control of a sterilization process for medical devices.As the lot number was not provided a review of the device history records could not be performed.Conclusion: atrium medical corporation cannot conclude that the thrombosis and collapse of the graft was due to the manufacture or design of the product.

Brand Name
GRAFTS FLIXENE GRAFTS W/GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key9219651
Report Number3011175548-2019-01121
Device Sequence Number13926181
Product Code DYF
UDI-Device Identifier00650862251371
UDI-Public00650862251371
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25137
Device Catalogue Number25137
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer11/30/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;